# SDR DXTA2015120306135

- Difficulty date: December 9, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N553QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605372
- Aircraft time: 7,531 hours, 6,005 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIRE BOTTLE LOW INDICATOR CAME ON INFLIGHT AT FL380, STAYED ON THROUGH FL240.   REMOVED BOTTLES, WEIGHED BOTTLES, FWD BOTTLE WEIGHED 7.05 POUNDS, LAST CHARGED IN 10 2015 & WEIGHED 7.06 POUNDS.  AFT BOTTLE WEIGHED 7.00 POUNDS, LAST CHARGED 3 2014 & WEIGHED 7.06 POUNDS.  RANG OUT PX SWITCHES, BOTH READ OPEN AS THEY SHOULD.  REINSTALLED BOTTLES & REPORTED FINDINGS.  R & R BOTH ENG FIRE BOTTLES IAW MM 26-21-01.  NO LIGHT AT THIS TIME, SQUIBS WERE ALREADY INSTALLED IN BOTH BOTTLES.
